Determining the Intravenous Medication Administration Errors and Trying to Find Solutions

Science Press Release Distribution Services

Determining the Intravenous Medication Administration Errors and Trying to Find Solutions

July 3, 2021 Pharmaceutical 0

Intravenous errors are among the most common and common medical errors, but no direct causes have been identified. The most common expression of errors in hospitals is the theory of human error, which can endanger patients’ lives. Medication errors, whether caused by negligence, omissions, or a lack of education and experience, remain errors and causes of harm to the patient. This research study aims to identify vein errors and try to find solutions to avoid those errors, with the study being conducted on a sample of Baghdad hospitals. Although intravenous errors are among the most common medical errors, no direct causes have been identified. The theory of human error is the most common expression of errors in hospitals, which can endanger patients’ lives. Medication errors, whether caused by negligence, omissions, or a lack of education and experience, continue to be errors and causes of harm to patients. The study will be conducted on a sample of Baghdad hospitals to identify vein errors and try to find solutions to avoid those errors. There were a total of 99 cases during the study period. Among these mistakes are 52 incorrect medications (drug-drug interaction, drug-disease interaction, and not indicated medication), 42 incorrect doses, and 42 incorrect routes of administration. Conclusion: Intravenous errors can cause significant harm to patients and healthcare providers, so they must be addressed appropriately. Medication errors can occur for a variety of reasons, including health care providers’ lack of experience and knowledge, inaccurate communications that do not explain the drug or the exact dose. The medication or dosage prescribing errors were collected, discussed, and clarified so that the risks associated with them could be observed so that health care providers and hospital specialists could be alerted, and the study could serve as a warning to health organizations.

Author (S) Details

Omar Abdulwahid Salih
Department of Clinical Pharmacy, Faculty of Pharmacy, Al-Rafidain University College, Baghdad, Iraq.

View Book :- https://stm.bookpi.org/TIPR-V7/article/view/1840

 

Leave a Reply

Your email address will not be published. Required fields are marked *